| Model Number |
RMC-A1000 |
| Medical Device Problem Codes |
Failure to Charge (1085); Battery Problem (2885)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Although requested, the log files from the device have not been provided and the cause of the complaint is not known.Should additional information become available, a follow-up mdr shall be submitted.
Event or Problem Description
A customer reported their arm battery will not charge or power the unit.They reported that this did not occur during patient use.